# SDR ABXA20250716159

- Difficulty date: July 16, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N760CK
- Make and model: Boeing 767341
- Aircraft serial: 24753
- Aircraft time: 93,772 hours, 27,141 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Elevator System
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI, L ELEVATOR SHOWING NO MOVEMENT DURING BEFORE TAKEOFF CHECKLIST.  AIRCRAFT RETURNED TO BLOCKS.  (BTB)  DEFERRED IAW MEL C ABX-27-08-1.  AIRCRAFT RETURNED TO SERVICE.
